MathSciNet Relay Station
MathSciNet bibliographic data
MR2366106 39B82
Kim, Gwang Hui On the stability of mixed trigonometric functional equations. Banach J. Math. Anal. 1 (2007), no. 2, 227–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement